# SDR AWXA960331

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

LAS - FLT 0981 - ABORTED TAKEOFF.  BIRD STRIKE ON TAKEOFF ROLL.  LEFT HAND FORWARD PART OF A/C.  C/W AWA FORM 382 FOD INSPECTION PARAGRAPH A, SECTIONS 1 AND 2.  FOD DID NOT ENTER ENGINE AND NO DAMAGE NOTED.  (X)
